Header

UZH-Logo

Maintenance Infos

Sufficient and equivalent criteria for the Riemann Hypothesis


Schipani, D (2011). Sufficient and equivalent criteria for the Riemann Hypothesis. Moscow Journal of Combinatorics and Number Theory, 1(4):92-112.

Abstract

The paper presents several new sufficient conditions, as well as new equivalent criteria for the classical Riemann Hypothesis. Noteworthy are also other statements and remarks about $\zeta$ to be found throughout the paper.

Abstract

The paper presents several new sufficient conditions, as well as new equivalent criteria for the classical Riemann Hypothesis. Noteworthy are also other statements and remarks about $\zeta$ to be found throughout the paper.

Statistics

Downloads

210 downloads since deposited on 14 Jan 2012
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:14 Jan 2012 20:55
Last Modified:18 Apr 2024 03:54
Publisher:Moscow Institute of Physics and Technology
ISSN:2220-5438
OA Status:Green
Official URL:http://mjcnt.phystech.edu/en/
Related URLs:http://arxiv.org/abs/1003.2064
  • Content: Accepted Version
  • Description: Version 1
  • Content: Accepted Version
  • Description: Version 2
  • Content: Accepted Version
  • Description: Version 3
  • Content: Accepted Version
  • Description: Version 4